Some inequalities for a LNQD sequence with applications

被引:6
作者
Li, Yongming [1 ]
Guo, Jianhua [1 ]
Li, Naiyi [2 ]
机构
[1] Shangrao Normal Univ, Dept Math, Shangrao 334001, Peoples R China
[2] Guangdong Ocean Univ, Dept Math, Zhanjiang 524088, Guangdong, Peoples R China
基金
中国国家自然科学基金;
关键词
LNQD sequence; characteristic function inequality; exponential inequality; moment inequality; asymptotic normality; WEIGHTED SUMS; CONVERGENCE;
D O I
10.1186/1029-242X-2012-216
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, some inequalities for a linearly negative quadrant dependent (LNQD) sequence are obtained. As their application, the asymptotic normality of the weight function estimate for a regression function is established, which extends the results of Roussas et al. (J. Multivar. Anal. 40: 162-291, 1992) and Yang (Acta. Math. Sin. Engl. Ser. 23(6): 1013-1024, 2007) for the strong mixing case to the LNQD case.
引用
收藏
页数:9
相关论文
共 11 条
[1]   NEGATIVE ASSOCIATION OF RANDOM-VARIABLES, WITH APPLICATIONS [J].
JOAGDEV, K ;
PROSCHAN, F .
ANNALS OF STATISTICS, 1983, 11 (01) :286-295
[2]   Limiting behaviors of weighted sums for linearly negative quadrant dependent random variables [J].
Ko, Mi-Hwa ;
Ryu, Dae-Hee ;
Kim, Tae-Sung .
TAIWANESE JOURNAL OF MATHEMATICS, 2007, 11 (02) :511-522
[3]  
Ko MH, 2007, COMMUN KOREAN MATH S, V22, P137
[4]   SOME CONCEPTS OF DEPENDENCE [J].
LEHMANN, EL .
ANNALS OF MATHEMATICAL STATISTICS, 1966, 37 (05) :1137-&
[5]  
Newman C. M., 1984, IMS LECTURE NOTES MO, V5, P127
[6]  
Roussas GG, 1999, STAT TEXTB MONOG, V158, P757
[7]   FIXED DESIGN REGRESSION FOR TIME-SERIES - ASYMPTOTIC NORMALITY [J].
ROUSSAS, GG ;
TRAN, LT ;
IOANNIDES, DA .
JOURNAL OF MULTIVARIATE ANALYSIS, 1992, 40 (02) :262-291
[8]   Exponential inequalities and complete convergence for a LNQD sequence [J].
Wang Xuejun ;
Hu Shuhe ;
Yang Wenzhi ;
Li Xiaoqin .
JOURNAL OF THE KOREAN STATISTICAL SOCIETY, 2010, 39 (04) :555-564
[9]   Mean convergence theorems and weak laws of large numbers for weighted sums of dependent random variables [J].
Wu, Yongfeng ;
Guan, Mei .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 377 (02) :613-623
[10]   Maximal moment inequality for partial sums of strong mixing sequences and application [J].
Yang, Shan Chao .
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2007, 23 (06) :1013-1024